# SDR 2011FA0000216

- Difficulty date: March 18, 2011
- Submitted: April 1, 2011
- Operation: General aviation
- Aircraft: N158ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842030
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302013400
- Condition: Flat
- Location: Mlg
- Part time: 138 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE DEFLATED DURING TAXIING OPERATIONS.  FOUND SMALL HOLE IN SIDE WALL OF INNER TUBE 180 DEGREE OPPOSITE VALVE STEM AND ON SIDE OF TUBE OPPOSITE OF VALVE STEM.  APPEARS TO BE MFG OR PACKAGING DEFECT.  (TIRE WAS REPLACED W/TUBE.)  SECOND EVENT ON THIS ACFT IN 137.6 HRS.  SIMILAR EVEN ON SAME TYPE ACFT.
